Cauchy sequences and a Meir-Keeler type fixed point theorem in partial metric spaces.

Authors

  • Siditë Duraj Faculty of Natural Sciences, University of Shkodra, Shkoder

DOI:

https://doi.org/10.24297/jam.v12i8.5073

Keywords:

Partial metric space, Cauchy sequences, fixed point theorem, Meir-Keeler type contraction.

Abstract

In this paper we prove some new conditions for Cauchy sequences by using the diameter of orbit in partial metric spaces. A fixed point theorem for Meir-Keeler type contractions in this space is established.

Downloads

Author Biography

Siditë Duraj, Faculty of Natural Sciences, University of Shkodra, Shkoder

Department of Mathematics

Downloads

Published

2016-09-15

How to Cite

Duraj, S. (2016). Cauchy sequences and a Meir-Keeler type fixed point theorem in partial metric spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 12(8), 6522–6529. https://doi.org/10.24297/jam.v12i8.5073

Issue

Section

Articles